# SDR SWAA2013021112491

- Difficulty date: January 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS UPPER CHORD LOOSE AT BS 727B AND RBL 45.5 IN BOTH SIDE CENTER WING BOX.  REPAIRED CHORD IAW EO.
